Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have problems in erection

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 127 Questions
i never had an erection problem but from last 1 week i m having problem in erection.Please advice
Posted Fri, 21 Sep 2012 in Erectile Dysfunction
Answered by Dr. A. CHAKRAVARTHY 27 hours later

Thanks for the query in XXXXXXX

Erectile dysfunction can be caused by two major causes.

1. Physical - Due to physical factors like hormonal deficiency, obesity, smoking, diabetes etc

2. Psychological - Most common at your age; Stress, Performance anxiety, guilt about any other sexual activity can contribute to this.

Since your erectile problem acute and your age is below 30, it could be mainly due to psychological reasons. Any physical ailments can decrease the libido as well as decrease in testosterone level. It would be better your hormonal status may be assessed.

I would suggest the following:

1. Involve yourself in anti stress activities like meditation, yoga and pranayama.

2. If these do not help, you can take Phosphodiesterase inhibitors like tadalafil can boost your confidence for erectile dysfunction. These are prescription drugs and I would suggest you see your physician for the same.

3. Sex Therapy: Sex Therapy is an effective method of desensitizing fear or performance anxiety. Sex Therapy can be provided by a Sexual Medicine consultant or Sex Therapist. Consider visiting at your location.

I hope I have addressed your concerns in detail. Still, I would be available for follow ups.

Wish you healthy sexual life

Consultant in Reproductive & Sexual Medicine
Above answer was peer-reviewed by
Follow-up: Have problems in erection 1 hour later
Can i try viagra or viagra jelly?
Answered by Dr. A. CHAKRAVARTHY 10 hours later
Hi there,

Viagra (Sildenafil) is given for physical cause of erectile dysfunction. If you have stress or any other illness, you may experience difficulty in getting erection which is normal. You can definitely try with viagra which is a prescription medicine and it shall not cure your problem but effective for temporary relief. You need to find out the root cause and that need be treated for the cure of your problem


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor